MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734590
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight not available from the site.Device manufacturing date is unavailable at this time.No parts have been received by the manufacturer for evaluation.No parts returned for evaluation.
 
Event or Problem Description
A medtronic representative reported that while in a spinal fusion procedure the grey navlock tracker on the imaging system was damaged.The representative reported that the 'flanged broke off' of the grey navlock tracker.The broken piece was recovered.There was no delay to the procedure was a result of this issue and no impact on the patient outcome.No additional information provided.
 
Additional Manufacturer Narrative
Additional information: device manufacture date provided.

Brand Name
NAVLOCK TRACKER UNIVERSAL GREY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7231064
Report Number1723170-2018-00470
Device Sequence Number13772194
Product Code OLO
UDI-Device Identifier00643169085534
UDI-Public00643169085534
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734590
Device Lot Number160714
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR